# SDR ASMF20160620006

- Difficulty date: April 29, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 47,509 hours, 16,665 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Gasket
- Part number: J1215P17
- Condition: Damaged
- Location: Lt Engine
- Part time: 47,326 hours, 17,042 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO DURING CRUISE AT 370 FL, THE EICAS MESSAGE OF ENGINE FLAMEOUT AND LT ENGINE SHUTDOWN.  THE FLIGHT CREW PERFORMED THE QRH 7.18 PROCEDURE WITH 2 INTENTS OF LT ENGINE START AND NOT INCREASE OF EGT, CONFIRMING THE FAILURE.  MAINTENANCE PERSONNEL PERFORMED LT ENGINE INSPECTION CHECK IAW AMM 71-00-00 AND TEST 3A-IDLE POWER LEAK CHECK IAW AMM 71-00-00-700-801-F00, DETECTING THE LT HMU GASKET SEAL DAMAGED.  THE LT HMU GASKET SEAL WAS REPLACED IAW AMM 73-21-10.  LT ENGINE START WAS PERFORMED IAW AMM 71-00-00-800-808-F00, NO FUEL LEAKS WERE FOUND, TESTED CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDING WITH 62,000 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 65,266 KILOGRAMS.
